Discussions that mention seroquel

Eating Disorder Recovery board


[FONT=Comic Sans MS]undefined[/FONT]OK.....
I went to this new DR. -per the advice of my LONG time therepist....(who Knows ALL about my JUNK....) And this FREAK goes, " Oh,...Well,,,I thought a person with your condition would be more LEAN....." MORE LEAN....
ARE YOU KIDDING ME????? MORE LEAN?? WHAT THE HELL EVER!!!!
What does that mean? MORE LEAN....
Well, she decided, I need to be on Seroquel...............Since that's what ALL her patients are on.....(Give me a break!)
I haven't filled the prescription yet...She wants me to take that AND prozac...(80 mil) AM I going to become a FREAK..?? Like Medication made me before...?? Or Has ANYONE delt with this med. with an E.D.?
I NEVER have taken AANYTHING except Prozac and Klonopin... This person thinks SEroquel is THE ANSWER!!!
Is it?
I need help from the people who know BEST....
Thanks...Please help me figure out, WHAT THE HELL EVER.....
I cannot believe that a medical professional would make a comment like that. When I was anorexic several years ago I would interpret "fine" or "normal" as being fat. He should know how sensitive people with this disease are. Trust me, there is no way you could be even CLOSE to fat.
I recommend you take the Prozac. It helped me SO much. I've never heard of Seroquel, but if she prescribed it, I guess it must be helpful. After all, she's the professional. You could always look into it more, though. But definitely start the prozac. It will make you so much happier....